# SDR R61A2021030300211

- Difficulty date: February 10, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N740YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000544
- Aircraft time: 12,570 hours, 8,288 cycles
- Engine: Ge CF348E5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Panel
- Part number: 14C0406001
- Condition: Cracked
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND RH ENGINE PANEL 421DR SLOTTED FIN CRACKED. RH ENGINE PANEL 421DR REPAIRED IAW ETD2021-170-004899. A/C REMAINS IN CHECK.
